Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes back pain and tired eyes?

Answered by
Dr.
Dr. Vaibhav Gandhi

Orthopaedic Surgeon

Practicing since :1998

Answered : 5165 Questions

default
Posted on Wed, 27 Aug 2014 in Back Pain
Question: Have a backache, head feels hot and eyes tired. No fever. I am 75 years old, very healthy, but blood pressure has been high recently 156/83
doctor
Answered by Dr. Vaibhav Gandhi 2 hours later
Brief Answer:
At old there can be degenerative wear of bones, mu

Detailed Answer:
Hello,

I have studied your case with diligence.

At old there can be degenerative wear of bones, muscles, ligament and facet joint arthritis, due to deficiency of calcium, vitamin D, VIT B12.so supplements of these nutrients can relieve back pain.
Head may feel hot and eyes tired due to high blood pressure, you may need to further check for reason of high blood pressure.
Check your bone strength with DEXA SCAN and you can start medication according to level of osteoporosis.
MRI spine will help to see for any nerve compression.
And also check your vit B12 and vit D3 level.

I will advise you to do regular physiotherapy and exercises as my patients find much relief by these therapies.
You may consult physiotherapist for guidance. He may start TENS, or ultrasound which is helpful in your case you need to take diet rich in calcium and vitamin D.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.
If you find this answer helpful do not hesitate to rate this answer at end of discussion. Wishing you good health.

Take care.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Vaibhav Gandhi 7 hours later
These symptoms only started 4 days ago when I started taking the antibiotic levofloxacin. I am wondering if they are related to that. During the past 4 days it has gotten worse and worse until I feel very debilitated that I don't want to do anything. I am a vey active person who exercises every day. I also do take calcium and vitamin D supplements everyday
doctor
Answered by Dr. Vaibhav Gandhi 2 hours later
Brief Answer:
Hello again

Detailed Answer:
Hi

Yes levofloxacin is known to cause photo toxicity.
Also dizziness, lightheadedness, or trouble sleeping may occur. If any of these effects persist consult your doctor.

Thats good that you take calcium and vit supplement.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.
If you find this answer helpful do not hesitate to rate this answer at end of discussion. Wishing you good health.

Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication ,  

Recent questions on  Backache

doctor1 MD

I have constant diarrhea and use the toilet upto 15 times a day which i have no control over and must reach the toilet within minutes or ill have an accident, i also have blood in my stools, get hemeroids alot, really bad stomach cramps and backache always tired and get alot of headaches, doesnt matter what food i eat my stomach has a reaction to it

doctor1 MD

Hello, I had two days of blood in urine and clots, no other symptoms. But today a backache. My doctor first said there was bacteria, then not. I have low white cell count of 4 and very high red of 100. What should I do next? I think I might have a kidney stone or bladder cancer after doint my research.

doctor1 MD

hello i am 25 yrs old and have 4 kids. this is my list of symptoms..... i need to wee all the time (10 times during day,3 during night),i need to poo at least 4 times a day,my stomach is bloated,i feel nausias a lot,i have lots of heartburn,i have lost my appetite,im tired all the time,my back aches and i havnt hat a period since last september. im not pregnant and my doctor diagnosed PCOS (due to ther being a high level of LH in my blood) and put the rest down to IBS

doctor1 MD

Hi Doctor,

Im chandan Age 32, Doctor, i dont feel hugry now a days. And some times im unable to sit in my office chair as i feel too much back ache. When i drink water / when i have little food i feel i had too much and my stomach becomes too tight.

Please tell me what could be the reason for this.

Regards,

CHANDAN

doctor1 MD

My wife has a sudden onset of adominable cramps, lower backache diarrhea with blood in the stool. No temperature . Do I need to take her to the emergency room?

doctor1 MD

I have a dull pain in my left abodmen and mid and upper back, sometimes its a spasm. My left shoulder also sometimes hurts or burns. Now i feel the pain radiating to my right side of my abodmen and lower back. I had a baby in XXXXXXX what could...

doctor1 MD

My doc started me in metformin in august 2017 for suspected pcoc(hasn't been confirmed). I have insulin issues. Periods were absent since November 2014 when i got pregnant with my son. I started on 1000mg a day, got one period(sept 2, 2017) and...